Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 428146, 8 pages
http://dx.doi.org/10.1155/2015/428146
Research Article

Norms and Spread of the Fibonacci and Lucas RSFMLR Circulant Matrices

Department of Mathematics, Linyi University, Linyi, Shandong 276000, China

Received 25 July 2014; Accepted 16 September 2014

Academic Editor: Zidong Wang

Copyright © 2015 Wenai Xu and Zhaolin Jiang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wenai Xu and Zhaolin Jiang, “Norms and Spread of the Fibonacci and Lucas RSFMLR Circulant Matrices,” Abstract and Applied Analysis, vol. 2015, Article ID 428146, 8 pages, 2015. https://doi.org/10.1155/2015/428146.